BibTeX record: journals/jmma/BrankeG04

download as .bib file

@article{DBLP:journals/jmma/BrankeG04,
  author    = {J\"{u}rgen Branke and
               Michael Guntsch},
  title     = {Solving the Probabilistic {TSP} with Ant Colony Optimization.},
  journal   = {J. Math. Model. Algorithms},
  year      = {2004},
  volume    = {3},
  number    = {4},
  pages     = {403--425},
  url       = {http://dx.doi.org/10.1007/s10852-005-2585-z},
  doi       = {10.1007/s10852-005-2585-z},
  timestamp = {Wed, 03 Sep 2014 02:01:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jmma/BrankeG04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}